Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 475, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 9, 2011, 5:53 PM CDT for Craighead County, Mississippi County, Poinsett County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 5:53 PM CDT (22:53 UTC)
- Expired
- Jun 9, 2011, 6:20 PM CDT
- In force
- 27 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 59 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
571 WUUS54 KMEG 092253 SVRMEG ARC031-093-111-092345- /O.NEW.KMEG.SV.W.0475.110609T2253Z-110609T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 553 PM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL 645 PM CDT * AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEPANTO... AND MOVING NORTH AT 5 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY AND LEPANTO. PRECAUTIONARY/PREPAREDNESS ACTIONS... .IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043 TIME...MOT...LOC 2253Z 181DEG 6KT 3565 9032 $$
2 follow-up statements
048 WWUS54 KMEG 092313 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 613 PM CDT THU JUN 9 2011 ARC031-093-111-092345- /O.CON.KMEG.SV.W.0475.000000T0000Z-110609T2345Z/ CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 613 PM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHEASTERN POINSETT...WEST CENTRAL MISSISSIPPI AND SOUTHEASTERN CRAIGHEAD COUNTIES... AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIVERVALE...OR NEAR LEPANTO...MOVING NORTH AT 5 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARAWAY... LAKE CITY...LEPANTO...THREE WAY...SANDY...MANGRUM...DEGELOW... BUNNEY...STIER...MILLIGAN RIDGE...MANDALAY...ETOWAH...WEST RIDGE AND BONDSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043 TIME...MOT...LOC 2313Z 186DEG 4KT 3565 9031 $$
752 WWUS54 KMEG 092320 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 620 PM CDT THU JUN 9 2011 ARC031-093-111-092330- /O.CAN.KMEG.SV.W.0475.000000T0000Z-110609T2345Z/ CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 620 PM CDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POINSETT...WEST CENTRAL MISSISSIPPI AND SOUTHEASTERN CRAIGHEAD COUNTIES IS CANCELLED... AT 620 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3582 9045 3581 9018 3556 9021 3556 9043 TIME...MOT...LOC 2320Z 186DEG 4KT 3566 9031 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:38 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 9, 3:38 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 338 PM CDT THU JUN 9 2011 .DISCUSSION... ISOLATED CLUSTERS OF SHOWERS AND THUNDERSTORMS CONTINUE TO FORM ALONG A DIFFUSE BOUNDARY ROUGHLY PARALLELING THE MISSISSIPPI. STORMS SHOULD DIMINISH QUICKLY EARLY THIS EVENING AS HEATING WANES. FORECAST CONTINUES TO FOCUS ON THE BREAKING DOWN OF THE PERSISTENT UPPER RIDGE ALLOWING A COLD FRONT TO PUSH INTO THE AREA OVER THE WEEKEND INCREASING MUCH NEEDED RAIN CHANCES. HOT AND MUGGY CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH H5 RIDGE IN PLACE ALONG WITH SOUTHERLY SURFACE WINDS. AFTERNOON HEAT INDEX READINGS SHOULD STAY BELOW ADVISORY CRITERIA AREA WIDE...APPROACHING 100 DEGREES ACROSS NORTHERN MISSISSIPPI WITH MID TO UPPER 90S TO THE NORTH. BY SATURDAY A COLD FRONT WILL MAKE ITS WAY SOUTH FROM THE UPPER MIDWEST. MODELS STILL INDICATE THIS FRONT PUSHING THROUGH THE MIDSOUTH BEFORE STALLING ACROSS CENTRAL MISSISSIPPI SUNDAY NIGHT. THIS WILL PROVIDE THE BEST CHANCES FOR PRECIPITATION THE AREA HAS SEEN IN A WHILE. BY THE TIME THE FRONT MAKES ITS WAY INTO THE AREA...FORCING SHOULD BE RELATIVELY WEAK. HOWEVER...WITH COPIUS AMOUNTS OF INSTABILITY IN PLACE...SBCAPE VALUES NEAR 2000 J/KG AND LIFTED INDICES IN THE -6 TO -8 C RANGE...AN ISOLATED STRONG TO SEVERE STORM MAY BE POSSIBLE SATURDAY INTO SUNDAY. BY MONDAY...A PATTERN CHANGE PUTS THE MIDSOUTH UNDER NORTHWEST FLOW ALOFT. BECAUSE OF THIS...MODELS HINT AT THE POSSIBILITY OF NOCTURNAL MCS DEVELOPMENT SHOOTING INTO THE MIDSOUTH UNDER THE NORTHWEST FLOW THROUGH MIDWEEK. ANOTHER WEAK COLD FRONT WILL THEN PUSH INTO THE MIDSOUTH WEDNESDAY EVENING AS A BROAD UPPER LONGWAVE TROUGH CONSOLIDATES AND ROTATES THROUGH THE GREAT LAKES REGION. AN UNSETTLED PATTERN LOOKS TO CONTINUE FROM THIS POINT ON EVEN WITH LONG RANGE MODEL DISAGREEMENT. CCD && .AVIATION... 18Z TAF CYCLE VFR CONDS WILL PERSIST THROUGH THE PERIOD. ISOLD TSRAS ARE POSSIBLE THIS AFTN/EVENING THOUGH COVERAGE WILL BE TOO LITTLE TO INCLUDE IN TAFS. WILL LEAVE THE CB MENTION AT KTUP. WINDS WILL BE SW AROUND 10 KTS DIMINISHING AFT 10/01Z AND REDEVELOPING AGAIN BY 10/17Z. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 75 95 75 94 / 10 10 10 20 MKL 69 93 69 93 / 10 10 10 20 JBR 70 93 70 92 / 10 10 10 30 TUP 69 95 71 95 / 10 10 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 9, 3:48 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 PM CDT THU JUN 9 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 348 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA AS DAYTIME HEATING PERSISTS. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND ACROSS MUCH OF THE MIDSOUTH AS A COLD FRONT STALLS JUST SOUTH OF THE REGION. STRONG INSTABILITY COMBINED WITH FRONTAL FORCING WILL ALLOW FOR A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY. THE PRIMARY SEVERE WEATHER THREAT SHOULD BE DAMAGING WINDS. DEADLY CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH ANY THUNDERSTORMS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY THROUGH SUNDAY. CCD
In the hours before
Local storm report, Jun 9, 4:08 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 N BLYTHEVILLE 35.96N 89.92W
06/09/2011 E0.75 INCH MISSISSIPPI AR TRAINED SPOTTER
DIME SIZE HAIL REPORTED JUST NORTH OF BLYTHEVILLE NEAR
THE INTERSECTION OF HWY 61 AND CR 679.
&&
RRHSpecial weather statement, Jun 9, 4:17 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT THU JUN 9 2011
MSZ007-008-092145-
TUNICA MS-TATE MS-
417 PM CDT THU JUN 9 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...
WEST CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER TUNICA AT 417 PM CDT...MOVING NORTHEAST
AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE.
&&
LAT...LON 3468 9046 3470 9046 3471 9048 3486 9034
3485 9031 3477 9020 3473 9020 3475 9017
3472 9013 3455 9035 3465 9049
TIME...MOT...LOC 2117Z 221DEG 5KT 3468 9036Special weather statement, Jun 9, 4:28 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 428 PM CDT THU JUN 9 2011 ARZ058-MSZ007-010-092200- PHILLIPS AR-TUNICA MS-COAHOMA MS- 428 PM CDT THU JUN 9 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 500 PM CDT FOR... NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF FRIARS POINT AT 428 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN COAHOMA...PHILLIPS AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR HELENA...ST FRANCIS NATIONAL PARK AND WEST HELENA... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES MOON LAKE. && LAT...LON 3464 9069 3459 9042 3431 9052 3435 9073 TIME...MOT...LOC 2128Z 192DEG 10KT 3442 9060
Special weather statement, Jun 9, 4:32 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT THU JUN 9 2011
ARZ028-MOZ113-115-092200-
MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
432 PM CDT THU JUN 9 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BLYTHEVILLE AT 433 PM CDT...MOVING
NORTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR BLYTHEVILLE...GOSNELL AND STEELE...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3603 8969 3600 8972 3598 8972 3581 8993
3593 9010 3616 8988
TIME...MOT...LOC 2133Z 222DEG 11KT 3594 8994Special weather statement, Jun 9, 4:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 447 PM CDT THU JUN 9 2011 MSZ001-007-008-092215- DE SOTO MS-TUNICA MS-TATE MS- 447 PM CDT THU JUN 9 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... SOUTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES WEST OF LITTLE TEXAS AT 448 PM CDT...MOVING NORTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE. && LAT...LON 3486 9026 3471 9006 3451 9031 3463 9048 TIME...MOT...LOC 2148Z 222DEG 11KT 3464 9032
Special weather statement, Jun 9, 5:19 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 519 PM CDT THU JUN 9 2011 ARZ026>028-092245- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 519 PM CDT THU JUN 9 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 545 PM CDT FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF LEPANTO AT 519 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...MISSISSIPPI AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR CARAWAY AND LEPANTO...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3580 9047 3585 9020 3559 9015 3555 9037 TIME...MOT...LOC 2219Z 166DEG 7KT 3566 9029
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:28 PM CDT | Special Weather Statement | MEG | Phillips | 32 min |
| Jun 9, 5:19 PM CDT | Special Weather Statement | MEG | Mississippi | 26 min |
| Jun 9, 6:44 PM CDT | Special Weather Statement | MEG | Mississippi | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.